# SDR SIMA20140120001

- Difficulty date: January 20, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,602 hours, 31,927 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY DFW INADVERTENT SPOILER OPEN IN FLIGHT.  DURING MAINTENANCE INSPECTION ON FLIGHT 2871 FOUND USED SPEDBRAKE DURING DESCENT AND FAILED TO RETRACT WHEN COMMANDED TO FOLLOWED EPC + AOM AND RETRACTED SPEED BRAKES.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SPEED BRAKE COMMAND LEVER IAW EMB AMM 27-63-03.OPS CHECK GOOD.
